Doctor insights on:
Pneumonia Fever After Antibiotics
After antibiotics for cough had sorethroat colds fever cough again.Now no more colds fever sorethroat but cough still lingering, do I need antibiotics?
Probably not . : Your cough might just be drainage from the back of your throat due to allergies , the cold weather, ; viruses .You may want to try any allergy medicines with expectorant if you need to thin out your mucus . Drink plenty of warm liquids, honey with tea, chicken broth , warm chocolate drinks , coffee etc.If you develop fever and your condition worsened, time to go back to your doctor for an exam. ...Read moreSee 1 more doctor answer
Depends: Most data cites that completion of 5 days of treatment with an appropriate medication will eliminate later spread of this germ. ...Read more
Yes: Yes -- at least 10 days needed. ...Read more
Surgery 10 days ago. Fever in spite of antibiotics. Fever after meds finished. Started new antibiotic. No fever but fever symptoms. Why might this be?
Complicated: Without knowing why antibiotics were given it is impossible to answer this. Post-operative fever is often from infectious complications of surgery. Antibiotics can sometimes suppress fever without actually effectively treating the underlying problem. If your fever returns it might be helpful to ask your doctor to get an infectious diseases consultant involved. Good luck, hope you are better soon. ...Read more
8yo was given augmentin (amoxicillin and clavulanate) antibiotics yesterday for chest infection.At night she still had fever, when will antibiotic start working?
? confirmed?: The treatment will often kill off the germ and end your chance of spreading strep,but it may take some time for your system to repair the inflammation, tissue injury caused before treatment.Some who have a viral infection, like mono, will test positive for strep at the same time. If so,you must deal with recovering from both.If never tested for strep,it may have just been viral & zpack did noting ...Read more
Given prophylactic keflex post surgery.103 fever next day.Fever up & down til finished meds.Switched to cipro (ciprofloxacin).Fever gone, still having fever symptoms.
See your surgeon: There are many reasons for post-op fever, but if the Cipro (cipro (ciprofloxacin)floxacin) took care of it, you probably had some sort of infection. This could be at the surgical site, or the lungs or urinary tract - it all depends on what the surgery was. If you are still having any kind of symptoms, see your doctor. You may need a different antibiotic, or just a longer course of the cipro (ciprofloxacin). ...Read more
Diagnosed with bronchitis after sore throats and cough (phlegm and blood). Given augmentin. How long before cough and fever go away?
Most bronchitis is v: Most often these issues are. Oral but if you are bacterial can take several weeks to resolve ...Read more
Causative bacteria: strep is the cause of RFGet a more detailed answer ›
Sore Throat & Cough: Depending on the antibiotics used and the length of each course, there could be the possibility of fungal overgrowth in the mouth and throat. Ask your physician to check you for fungal growth. If this is the case, it is easily treated with a swish and swallow medication or other oral anti fungal medications. ...Read more
Is fever normal after taking 6 doses of augmentin (amoxicillin and clavulanate) @ 26ml/day for scarlet fever?
Scarlet fever: Strep organism that causes scarlet fever is sensitive to augmentin (amoxicillin and clavulanate). After the third day your child should have responded to the antibiotic. Either he has been misdiagnosed or he isnt getting enough medicine. Take him back to the doctor for reevaluation. ...Read moreSee 1 more doctor answer
At risk: Once the inner lining of the lung is infected, it is prone to a secondary infection. It may take weeks to recover from influenza, and a secondary pneumonia can occur at any time during that period. There is evidence that the risk for a pneumococcal pneumonia occurs even one week after influenza infection. An interesting link for more information: http://www.cidrap.umn.edu/news-perspective/2013/06 ...Read more
I had intestinal infection, then developed pneumonia, been through 3 antibiotics. I'm still sick, phlegm is green/yellow, pain & cough. Advice?
Get re-evaluated: If you are still having fevers then your infection may not have been adequately treated, possibly because organism is resistant. Need repeat urine culture and possibly imaging to assess for access. Also other causes for infection other than urinary should be considered. ...Read more
- Talk to a doctor live online for free
- Pneumonia contagious after antibiotics
- Is pneumonia contagious after taking antibiotics?
- Is walking pneumonia contagious after antibiotics?
- Ask a doctor a question free online
- Fever after taking antibiotics
- Fever after starting antibiotics
- Strep fever after antibiotic
- Low grade fever after pneumonia
- Talk to a infectious disease specialist online